I am calling my GI doctor today, but wanted some input before I go. I had my resection 4 weeks ago today. I was feeling great all last week. As instructed by my surgeon, I was weaning off my Entecort, and took my last one Thursday morning. I felt fine until Friday night, after I ate. Yes, I had pizza, and no I probably shouldn't have. After I ate, say maybe an hour to two later, I started feeling nauseas, and I was just really tired, so I went to bed. I woke up every hour to 2 hours having D, and not normal D for me, but almost water. Was still very nauseas all night. Saturday morning I vomited twice. I thought it was strange that when I vomited, I threw up two of my pills I took Friday night, and they hadn't been digested at all. Started to feel progressively better over Saturday. All Saturday all i had to eat was crackers, and then chicken noodle soup for dinner. Sunday morning I felt so much better, had cereal for breakfast, mac and cheese for lunch, and then last night we went to eat for my birthday. I ordered chicken pot pie. Got home, started to feel the same way I felt Friday night, and went through the whole process again last night/early this morning, minus the vomiting. I just don't understand. I had been eating pretty normally and had nothing like this happen, so why all the sudden Friday night, and then again last night? Is it the steroid? If so, why did it wait until Friday night when I took my last one Thur. morning? I called the dr. on call Saturday, and he thought it sounded like food poisoning. I disagree, because neither my son nor my husband got sick from the pizza. Then I thought I maybe had a stomach bug, but for me to be feeling better and then it come back? AAaagghh! I just want to start feeling better!
26; Diagnosed w/ Crohn's April 08, Re-section Nov. 10, 08, still recovering; Meds: Lialda, Entecort, Flagyl, Folic Acid--hoping to get off some meds soon!